# SDR USAASB01129

- Difficulty date: May 7, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N563AU
- Make and model: Boeing 737301
- Aircraft serial: 23551
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 189929
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLT - FLT 1670 - AFTER TAKEOFF FROM SAV, EN ROUTE TO CLT, CREW ATTEMPTED TO RAISE THE LANDING GEAR HANDLE BUT THE HANDLE WOULD NOT MOVE MORE THAN HALFWAY UP.  AFTER FLAPS WERE UP, GEAR WARNING HORN STOPPED SOUNDING.  CREW DID NOT ATTEMPT OVER-RIDE BUT ELECTED TO CONTINUE TO CLT WITH THE LANDING GEAR DOWN AND LOCKED.  FLIGHT LANDED AT CLT WITHOUT FURHTER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE T/S SYSTEM PER MM AND FOUND THE S106 AIR/GROUND PROXIMITY SENSOR OPEN.  REMOVED AND REPLACED SENSOR PER MM 32-09-01.  GEAR EXTENSION AND RETRACTION CHECKS GOOD.  (M)
